# SDR C2XA97IA182

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004363002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER NR 8 IN THE RIGHT WING WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE STRINGER USING A SPLICE REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ALL WORK WAS ACCOMPLISHED IAW DER APPROVED EMB FAX NR SST-521/97.  (M)
